General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Tr. Mat. Inst. Steklova, 2002, Volume 238, Pages 5–54 (Mi tm342)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces

D. V. Anosova, E. V. Zhuzhomab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Nizhny Novgorod State Technical University

Abstract: To date, a large number of publications have appeared that are devoted to the study of asymptotic properties of the lifts of curves without self-intersections to the universal covering and the “collation” of these curves (in a certain sense) with lines of constant geodesic curvature that have the same asymptotic direction as the curves under investigation. This paper contains a survey of the results obtained. The ideas of proofs for the main results and the sketches of constructions for important examples on this subject field are presented.

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 238, 1–46

Bibliographic databases:

Document Type: Article
UDC: 517.9+513.8
Received in January 2002

Citation: D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Monodromy in problems of algebraic geometry and differential equations, Collected papers, Tr. Mat. Inst. Steklova, 238, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 5–54; Proc. Steklov Inst. Math., 238 (2002), 1–46

Citation in format AMSBIB
\by D.~V.~Anosov, E.~V.~Zhuzhoma
\paper Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces
\inbook Monodromy in problems of algebraic geometry and differential equations
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 238
\pages 5--54
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 238
\pages 1--46

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, E. V. Zhuzhoma, “Nonlocal Properties of Analytic Flows on Closed Orientable Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 2–17  mathnet  mathscinet  zmath
    2. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    3. E. V. Zhuzhoma, “Continuous Dependence of Geodesic Frames in the Hausdorff Metric”, Math. Notes, 77:6 (2005), 862–864  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. Kh. Aranson, I. A. Gorelikova, E. V. Zhuzhoma, “Closed cross-sections of irrational flows on surfaces”, Sb. Math., 197:2 (2006), 173–192  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Panov D., “Foliations with Unbounded Deviation on T–2”, Journal of Modern Dynamics, 3:4 (2009), 589–594  crossref  mathscinet  zmath  isi  scopus
    6. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:330
    Full text:90

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019